Facebook Pixel

am i pregnant ?

By September 24, 2012 - 8:29pm
Rate This

hi , im very scared idk wat to do i havent gotten my period after taking next choice i took it twice in august my last regualr period was on july 30 the first time i took next choice i got vaginal bleeding a week after that same day i had sex so i took another one this was on august 11 i took a pregnacy test it came out negative wat should i do

Add a Comment3 Comments

EmpowHER Guest

Hi bismelxo,

Not for two months, most women experience changes on their next period after taking next choice.  You will need to see your doctor, to know if you are pregnant.



September 26, 2012 - 6:45am
EmpowHER Guest

Hi bismelxo,

Welcome to EmpowHER.  One of the side effects for most women after taking an emergency pill is, changes on their next period.  It can come earlier or later, heavier or lighter.  You might need to wait a few days and retake another test or you will need to see your doctor.

Here are some resources for you

Sexual Health 101



September 25, 2012 - 3:21am
(reply to Anonymous)

is it normal to have almost two months with no regular period after taken next choice twice in one month ?

September 25, 2012 - 9:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!